Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes giddiness and ear pain while on Losar for BP?

The doctor prescribed Losar 50 mg 1-0-1 in place of Amlopress 10 mg 1-0-0. But I get higher BP in the morning upto noon and lower BP in the afternoons. The BPs are in the range of 180/100 to 150/80.I get giddiness/lightheadedness, ear pain, eye pain when I started using this medicine.What is wrong with the medicine? I consulted a cardiologist. He has now prescribed Pinom H and Cinod tablets. What is your advice/recommendation?
Mon, 19 Aug 2019
Report Abuse
Cardiologist 's  Response
Hello There

After going through your medical query I understand your concern and I would like to tell you that higher Blood pressure might be causing you giddiness and it’s recommended for you to follow as your cardiologist advised. Monitor your blood pressure and consult again .

Hopefully this information will guide you properly.

Kind Regards
Dr Bhanu Partap
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Eye pain


What causes giddiness and ear pain while on Losar for BP?

Hello There After going through your medical query I understand your concern and I would like to tell you that higher Blood pressure might be causing you giddiness and it’s recommended for you to follow as your cardiologist advised. Monitor your blood pressure and consult again . Hopefully this information will guide you properly. Kind Regards Dr Bhanu Partap